# SDR P5CA2021030100056

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,108 hours, 5,339 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bypass Valve
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL LEVEL EVIDENCE AT APU ACOC.( REMOVED AND REPLACED PACKING AT OIL COOLER BYPASS VALVE, THEN OIL LEAK CHECK OK, NO LEAK IAW AMM 49-27-10 / 401. )
